Sur les représentations p-adiques associées aux représentations cuspidales de GSp 4/
Formes automorphes (II) - Le cas du groupe GSp(4), Astérisque, no. 302 (2005), 26 p.
@incollection{AST_2005__302__151_0,
     author = {Urban, Eric},
     title = {Sur les repr\'esentations $p$-adiques associ\'ees aux repr\'esentations cuspidales de $GSp\_{4/\mathbb{Q}}$},
     booktitle = {Formes automorphes (II) - Le cas du groupe $GSp(4)$},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {302},
     year = {2005},
     zbl = {1100.11017},
     mrnumber = {2234861},
     language = {fr},
     url = {archive.numdam.org/item/AST_2005__302__151_0/}
}
Urban, Eric. Sur les représentations $p$-adiques associées aux représentations cuspidales de $GSp_{4/\mathbb{Q}}$, dans Formes automorphes (II) - Le cas du groupe $GSp(4)$, Astérisque, no. 302 (2005), 26 p. http://archive.numdam.org/item/AST_2005__302__151_0/

[AMRT] A. Ash, D. Mumford, M. Rapoport & Y. S. Tai - Smooth Compactifications of locally symmetric varieties, Math. Sci. Press, Brookline, 1975. | MR 457437 | Zbl 0334.14007

[BO] P. Berthelot & A. Ogus - Notes on crystalline cohomology, Math. Notes, vol. 21, Princeton Univ. Press, Princeton NJ, 1978. | MR 491705 | Zbl 0383.14010

[F] G. Faltings - « Crystalline cohomology and Galois representations », in Algebraic Analysis, Geometry and number theory, Proceedings of JAMI Inaugural Conference, John Hopkins Univ. Press, 1989. | MR 1463696 | Zbl 0805.14008

[FC] G. Faltings & C.-L. Chai - Degeneration of abelian varieties, Erg. Math., Springer-Verlag, 1992. | MR 1083353 | Zbl 0744.14031

[Fu1] W. Fulton - Introduction to toroidal embeddings, Princeton Univ. Press, 1993.

[Fu2] W. Fulton, Intersection Theory, Springer-Verlag, 1998. | Article | MR 1644323 | Zbl 0885.14002

[FH] W. Fulton & J. Harris - Introduction to Representation theory, Springer-Verlag, 1994. | MR 1153249 | Zbl 0744.22001

[GM] H. Gillet & W. Messing - « Cycle classes and Riemann-Roch for crystalline cohomology », Duke Math. J. 55 (1987), p. 501-538. | Article | MR 904940 | Zbl 0651.14014

[H] G. Harder - « Five Notes on the Topologicla Trace Formula and its Application », preprint.

[HST] M. Harris, D. Soudry & R. Taylor - « -adic representations associated to modular forms over an imaginary quadratic fields I : Lifting to GSp 4 () », Invent. Math. 112 (1993). | Article | EuDML 144109 | MR 1213108 | Zbl 0797.11047

[KM] N. Katz & W. Messing - « Some consequences of the Riemann hypothesis for varieties over finite fields », Invent. Math. 23 (1974), p. 73-77. | Article | EuDML 142251 | MR 332791 | Zbl 0275.14011

[K] S. L. Kleiman - « Algebraic cycles and the Weil conjectures », in Dix Exposés sur la Cohomologie des Schémas, North-Holland, Amsterdam, 1968, p. 359-386. | MR 292838 | Zbl 0198.25902

[L96] G. Laumon - « Sur la cohomologie à supports compacts des variétés de Shimura pour GSp 4 () », Compositio Math. 105 (1996), p. 267-359. | Article | MR 1440724 | Zbl 0877.11037

[L05] G. Laumon, « Fonctions zêtas des variétés de Siegel de dimension trois », these proceedings. | Zbl 1097.11021

[M] J. S. Milne - « Abelian Varieties », in Arithmetic Geometry (G. Cornel & J.H. Silverman, éds.), Springer-Verlag, 1986, chapter V. | Article | MR 861974 | Zbl 0604.14028

[MT] A. Mokrane & J. Tilouine - « Cohomology of Siegel varieties with p-adic integral coefficients and applications », in Cohomology of Siegel varieties, Astérisque, vol. 280, Société Mathématique de France, Paris, 2002, p. 1-95. | MR 1944174 | Zbl 1078.11037

[P] R. Pink - Arithmetical compactification of mixed Shimura varieties, Bonner Mathematische Schriften, vol. 209, 1989. | MR 1128753 | Zbl 0748.14007

[Sc] A. J. Scholl - « Motives for modular forms », Invent. Math. 100 (1990), p. 419-430. | Article | EuDML 143792 | MR 1047142 | Zbl 0760.14002

[Ta91] R. Taylor - « Galois representations Associated to Siegel Modular Forms of Low Weight », Duke Math. J. 63 (1991). | MR 1115109 | Zbl 0810.11033

[Ta93] R. Taylor, « On the -adic Cohomology of Siegel Threefold », Invent. Math. 114 (1993), p. 281-332. | Article | EuDML 144150 | MR 1240640 | Zbl 0810.11034

[Ta94] R. Taylor, « -adic representations associated to modular forms over an imaginary quadratic fields II », Invent Math. 116 (1994). | Article | EuDML 144202 | MR 1253207 | Zbl 0823.11020

[TU] J. Tilouine & E. Urban - « Several variables p-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations », Ann. Sci. École Norm. Sup. (4) 32 (1999), p. 499-574. | Article | EuDML 82495 | Numdam | MR 1693583 | Zbl 0991.11016

[Ul] E. Urban - « Module de congruences pour GL 2 d'un corps quadratique imaginaire et théorie d'Iwasawa d'un corps CM biquadratique », Duke Math. J. 92 (1998), p. 179-220. | Article | MR 1611003 | Zbl 0973.11095

[U2], « Selmer groups and the Eisenstein-Klingen Ideal », Duke Math. J. 106 (2001), no. 3, p. 485-525. | Article | MR 1813234 | Zbl 1061.11027

[Wl] R. Weissauer - « An application of the Hard Lefschetz Theorem », preprint, 1993.

[W2] R. Weissauer, « Character identities and Galois representations related to the group GSp 4 », preprint, 1993.

[W3] R. Weissauer, « Four dimensional Galois representations », these proceedings. | Zbl 1097.11027